Effective Bloch equations for strongly driven modulation-doped quantum wells. Olaya-Castro, A.; Korkusinski, M.; Hawrylak, P.; and Ivanov, M. Y. Physical Review B, 68:155305, APS, 2003.
bibtex   
@article{olaya2003effective,
  title={Effective Bloch equations for strongly driven modulation-doped quantum wells},
  author={Olaya-Castro, Alexandra and Korkusinski, Marek and Hawrylak, Pawel and Ivanov, Misha Yu},
  journal={Physical Review B},
  volume={68},
  pages={155305},
  year={2003},
  publisher={APS}
}
Downloads: 0